# SDR CA000614048

- Difficulty date: May 25, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 27,220 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315311
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) RT HAND NOSE WHEEL DAMAGED & PIECE BROKEN OFF. SLIGHT VIBRATION WAS NOTICED ON TAKEOFF AND DETERIORATED ON LANDING. NOSE WHEEL ASSEMBLY CHANGED, NO OTHER DAMAGE FOUND. HIGH SPEED TAXI CARRIED OUT NORMAL.
